# SDR CALA2024070500122

- Difficulty date: July 4, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N839UA
- Make and model: Airbus A319-131
- Aircraft serial: 1507
- Aircraft time: 69,055 hours, 30,667 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Lamp
- Part number: Q4559X
- Condition: Missing
- Location: Landing Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 REF 8504124, RIGHT SIDE LANDING LIGHT IS MISSING. REF PDA CATEGORY CAT 2, ITEM REPORTED ON SDR AS REQUIRED, REF GMM 04-20-16.3.B.19. ITEM PLACED ON DEFERRAL ON ORIGINATING LOG.
